MAUDE Adverse Event Report: SYNTHES GMBH CANNULATED 4.0MM HEXAGONAL SCREWDRIVER

SYNTHES GMBH CANNULATED 4.0MM HEXAGONAL SCREWDRIVER
Catalog Number 314.05
Medical Device Problem Codes Material Deformation (2976); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j sales representative.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that plates were implanted in the patient, the locking screws did not lock in 1-2 holes of the pl and medial plates so those plate holes were not filled.The surgeon initially used a va guide but later used a non locking drill guide.Unsure if it¿s because he used a metaphyseal screw first to suck the plate down, and then changed for a val.We¿ve had issues with this plate not locking, surgeon did not want patient to be charged.While inserting cortical screws and a 7.3 cannulated for the olecranon osteotomy he also complained of the screwdriver heads being stripped or warped.There were no patient outcomes reported.This report is for one (1) cannulated 4.0mm hexagonal screwdriver this is report 4 of 7 for complaint (b)(4).

Brand Name
CANNULATED 4.0MM HEXAGONAL SCREWDRIVER
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18897658
Report Number8030965-2024-03608
Device Sequence Number15072020
Product Code HXX
UDI-Device Identifier10886982188410
UDI-Public(01)10886982188410
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number314.05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2024
Initial Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7/3.5 VA MEDL DSTL HUM PL 4H/LT/108-LG; 2.7/3.5 VA PSTLT DHP-LAT SUPT 4H/L/88-MD; SMALL HEXAGONAL SCRDRIVER HOLDING SLV; SMALL HEXAGONAL SCRDRIVER HOLDING SLV; UNK - SCREWS: METAPHYSEAL; UNK - SCREWS: METAPHYSEAL
Patient SexUnknown